MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS
Model Number GCB00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: implant date does not apply because the lens was removed during the same procedure.Section d6b - explant date: explant date does not apply because the lens was removed during the same procedure and has never been implanted.Section e1 - telephone number: (b)(6).Section h3 - other (81): the intraocular lens (iol) was not returned for evaluation.Therefore, a failure analysis of the complaint device could not be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review and possible product return and evaluation, if there is any further relevant information a supplemental medwatch will be filed.Section h6 -health effect - medical device problem code: 3191: unspecified issue causing the removal of the lens.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the lens was implanted and then removed.No additional information was received.

Brand Name
SMARTLOAD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18026773
Report Number3012236936-2023-02627
Device Sequence Number12655533
Product Code HQL
UDI-Device Identifier05050474620575
UDI-Public(01)05050474620575(17)260511
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2026
Device Model NumberGCB00
Device Catalogue NumberGCB0000185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date10/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown